# SDR SIMA20240112001

- Difficulty date: January 12, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 17,092 hours, 11,208 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON LANDING. EMERGENCY DECLARED-C/A-REFERENCING FIM 27-83-00-810-814-A:PERFORMED MULTIPLE SLAT INHIBIT RESETS, CYCLED SLAT ACE CB, PERFORMED FULL POWER RESETS, ENERGIZED ADS PROBE HEAT.OPC GOOD IAW AMM 27-80-00
